# SDR FDEA201210253744

- Difficulty date: October 25, 2012
- Submitted: October 25, 2012
- Operation: Air carrier
- Aircraft: N615FE
- Make and model: Doug MD-11F
- Aircraft serial: 48767
- Aircraft time: 57,123 hours, 12,792 cycles
- System (JASC): 2450 · AC Power Distribution System
- Part: Relay
- Part number: 5D01231
- Condition: Failed
- Stage of operation: DE
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

AT 5000' 200 KNOTS "BUS RT EMERG AC" ILLUMINATED,  RT EMERGENCY AC BUSS FAILED. SELECTED "FADEC  ALT", F/O CADC ON 1, TRANSPONDER 1, RAN LEVEL 1  ALERT DUE TO NO APPLICABLE CHECKLIST.  TROUBLESHOT IAW FIM: 25-25-01-00 AND WDM: 24-61-51  FOUND RELAY (R2-5157)AT FAULT, REPLACED RELAY IAW  WDM: 24-61-51.
